I'm a 24 year old female but this problem has persisted since I was 15. Anytime I'm put on any kind of long-term pill medication (In these three cases, Birth Control, Acne Helpers, and Antidepressants- none at the same time and all years apart) I get incredibly bad, chronic intestinal pain and this weird constipation-diarrhea hybrid that's basically one large painful hard stool followed by a lot of very acidic and painful diarrhea and occasionally accompanied by vomiting. When on long-term medications like those listed this would happen in the middle of the night every night starting about a month in -unless I eat very light meals (I'm talking living on like just soup). Anytime I'm not on medication in the long-term I'm perfectly fine (though I do find acid reducers are needed when I eat anything really strange or spicy- but even if I don't the pain is never that bad and I only get diarrhea).
All my doctors are stumped. I've been tested for Acid reflux, IBS, Chron's, Silliac Disease, Diabetes- everything comes back negative. Anyone have any other opinions on why this may happen? It must have something to do with the medication, the correlation is just too strong.
I will say, acid reducers do seem to give me some form of slight relief when these spells happen so I'm fairly certain it's something to do with stomach acid in my intestines.